DOI 10.1001/archderm.128.4.518
'Dyschromia in confetti' as a side effect of topical immunotherapy with diphenylcyclopropenone.
Аннотация
"Dyschromia in confetti" is a pigmentary disturbance that so far has not been reported to have occurred during topical immunotherapy. In a group of 243 patients treated with diphenylcyclopropenone for alopecia areata, four patients showed a similar pattern of hyperpigmentation and hypopigmentation. In one patient the pigmentary disturbance was confined to the site of diphenylcyclopropenone application on the scalp. Besides dyschromic skin changes on her scalp, one patient had development of a hyperpigmentation on her forearms. In the remaining two patients, dyschromia in confetti became manifest exclusively in areas other than the scalp. This type of pigmentary disturbance appeared 4 to 14 months after the start of treatment, and it has remained unchanged in three patients during a follow-up period of 3 to 10 months. In one patient, the pigmentary changes disappeared when therapy was discontinued but recurred, albeit to a lesser extent, after treatment had been resumed. We conclude that dyschromia in confetti should be regarded as a possible, but probably rare, side effect of topical immunotherapy with diphenylcyclopropenone, especially in individuals with a rather dark complexion.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.